Bi-Alexandroff spaces

Matutu, P. (2007) Bi-Alexandroff spaces. Quaestiones Mathematica, 30 (1). pp. 57-65. ISSN 1607-3606



Official URL:


Bi-Alexandroff spaces are defined as extensions of Alexandroff spaces [1]. Urysohn’s lemma for bi-Alexandroff spaces is used to show that upper and lower cozero sets of bitopological spaces are bi-Alexandroff spaces. An adjunction between bi-Alexandroff spaces and pairwise completely regular bitopological spaces is established.

Item Type:Article
Uncontrolled Keywords:Bi-Alexandroff spaces, bitopological spaces, upper and lower cozero sets. 2000 Mathematics Subject Classification. 54E55, 54H99, 54C50, 18A40
Subjects:Y Unknown > Subjects to be assigned
Divisions:Faculty > Faculty of Science > Mathematics (Pure & Applied)
ID Code:773
Deposited By: Mrs Eileen Shepherd
Deposited On:10 Aug 2007
Last Modified:06 Jan 2012 16:19
365 full-text download(s) since 10 Aug 2007
49 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page